Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Cauchy dual subnormality problem via de Branges–Rovnyak spaces

Tom 265 / 2022

Sameer Chavan, Soumitra Ghara, Md. Ramiz Reza Studia Mathematica 265 (2022), 315-341 MSC: Primary 47B32, 47B38; Secondary 44A60. DOI: 10.4064/sm210419-9-12 Opublikowany online: 24 March 2022

Streszczenie

The Cauchy dual subnormality problem (for short, CDSP) asks whether the Cauchy dual of a $2$-isometry is subnormal. In this paper, we address this problem for cyclic $2$-isometries. In view of some recent developments in operator theory on function spaces, one may recast CDSP as the problem of subnormality of the Cauchy dual $\mathscr M’_z$ of the multiplication operator $\mathscr M_z$ acting on a de Branges–Rovnyak space $\mathcal H(B),$ where $B$ is a vector-valued holomorphic function. The main result of this paper characterizes the subnormality of $\mathscr M’_z$ on $\mathcal H(B)$ provided $B$ is a vector-valued rational function with simple poles. As an application, we provide affirmative solution to CDSP for the Dirichlet-type spaces $\mathscr D(\mu )$ associated with measures $\mu $ supported on two antipodal points of the unit circle.

Autorzy

  • Sameer ChavanDepartment of Mathematics and Statistics
    Indian Institute of Technology Kanpur
    Kanpur 208016, India
    e-mail
  • Soumitra GharaDepartment of Mathematics and Statistics
    Indian Institute of Technology Kanpur
    Kanpur 208016, India
    e-mail
  • Md. Ramiz RezaDepartment of Mathematics and Statistics
    Indian Institute of Technology Kanpur
    Kanpur 208016, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek